# SDR 2001FA0000269

- Difficulty date: September 12, 2001
- Submitted: September 12, 2001
- Operation: General aviation
- Aircraft: N733H
- Make and model: Cessna 650
- Aircraft serial: 6500210
- Aircraft time: 4,000 hours, 3,800 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4502131REVR1
- Part serial: 0566
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOUGHT OVERHAULED LIGHT FROM CESSNA, (OVERHAULED BY GRIMES).  RETRACTABLE LIGHT RETRACTS, EXTENDS, AND LIGHTS UP BUT WILL NOT ADJUST TO ALLOW FOR PROPER ALIGNMENT OF THE BEAM OF LIGHT.  THE BEAM OF LIGHT POINTS AT THE GROUND RATHER THAN OUT IN FRONT OF THE AIRPLANE.  MAINTENANCE MANUAL INSTRUCTIONS WERE FOLLOWED BUT ADJUSTMENT PROCEDURES HAD NO EFFECT.  THE OVERHAUL COULD NOT HAVE BEEN COMPLETED IN A CORRECT MANNER, THIS PART HAS ZERO TIME IN SERVICE.
